CaltechAUTHORS
  A Caltech Library Service

Supersymmetric dark matter sectors

Arnold, Jonathan M. and Pérez, Pavel Fileviez and Fornal, Bartosz (2012) Supersymmetric dark matter sectors. Physics Letters B, 718 (1). pp. 75-79. ISSN 0370-2693. http://resolver.caltech.edu/CaltechAUTHORS:20130104-080942879

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20130104-080942879

Abstract

We investigate the properties of a dark matter sector where supersymmetry is a good symmetry. In this context we find that the stability of the dark matter candidate is possible even when R-parity is broken in the visible sector. In order to illustrate the idea we investigate a simple scenario where the dark matter candidate is the lightest scalar field in the dark sector which annihilates mainly into two sfermions when these channels are available. We study the relic density constraints and the predictions for the dark matter detection experiments.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/j.physletb.2012.09.066DOIUNSPECIFIED
http://www.sciencedirect.com/science/article/pii/S0370269312010337PublisherUNSPECIFIED
Additional Information:© 2012 Elsevier B.V. Received 21 September 2012. Accepted 28 September 2012. Available online 2 October 2012. Editor: M. Cvetič. We would like to thank Pran Nath, Stefano Profumo, Sogee Spinner and Mark B. Wise for comments and discussions. The work of P.F.P. has been supported by the James Arthur Fellowship, CCPP, New York University. The work of J.M.A. and B.F. was supported in part by the US Department of Energy under contract No. DE-FG02-92ER40701.
Group:Caltech Theory
Funders:
Funding AgencyGrant Number
New York University James Arthur FellowshipUNSPECIFIED
Department of Energy (DOE)DE-FG02-92ER40701
Record Number:CaltechAUTHORS:20130104-080942879
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20130104-080942879
Official Citation:Jonathan M. Arnold, Pavel Fileviez Pérez, Bartosz Fornal, Supersymmetric dark matter sectors, Physics Letters B, Volume 718, Issue 1, 15 November 2012, Pages 75-79, ISSN 0370-2693, 10.1016/j.physletb.2012.09.066. (http://www.sciencedirect.com/science/article/pii/S0370269312010337)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:36160
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:04 Jan 2013 16:33
Last Modified:06 Mar 2013 04:28

Repository Staff Only: item control page